# SDR VTZA97461

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379377C406
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYH/IAD - FLT 0918 - DURING CRUISE AT 0950 HOURS ON 8-11-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FIRST OFFICER'S WINDSCREEN CRACKED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
